Translator Disclaimer
August 2015 Maximal Sobolev regularity in Neumann problems for gradient systems in infinite dimensional domains
Giuseppe Da Prato, Alessandra Lunardi
Ann. Inst. H. Poincaré Probab. Statist. 51(3): 1102-1123 (August 2015). DOI: 10.1214/14-AIHP611

Abstract

We consider an elliptic Kolmogorov equation $\lambda u-Ku=f$ in a convex subset $\mathcal{C}$ of a separable Hilbert space $X$. The Kolmogorov operator $K$ is a realization of $u\mapsto\frac{1}{2}\operatorname{Tr} [D^{2}u(x)]+\langle Ax-DU(x),Du(x)\rangle$, $A$ is a self-adjoint operator in $X$ and $U:X\mapsto\mathbb{R}\cup\{+\infty\}$ is a convex function. We prove that for $\lambda>0$ and $f\in L^{2}(\mathcal{C},\nu)$ the weak solution $u$ belongs to the Sobolev space $W^{2,2}(\mathcal{C},\nu)$, where $\nu$ is the log-concave measure associated to the system. Moreover we prove maximal estimates on the gradient of $u$, that allow to show that $u$ satisfies the Neumann boundary condition in the sense of traces at the boundary of $\mathcal{C}$. The general results are applied to Kolmogorov equations of reaction–diffusion and Cahn–Hilliard stochastic PDEÕs in convex sets of suitable Hilbert spaces.

Nous considérons une équation de Kolmogorov elliptique $\lambda u-Ku=f$ dans un sous-ensemble convexe $\mathcal{C}$ d’un espace de Hilbert séparable $X$. L’opérateur de Kolmogorov $K$ est une réalisation de $u\mapsto\frac{1}{2}\operatorname{Tr} [D^{2}u(x)]+\langle Ax-DU(x),Du(x)\rangle$, où $A$ est un opérateur auto-adjoint dans $X$ et $U:X\mapsto\mathbb{R}\cup\{+\infty\}$ est une fonction convexe. Nous prouvons que pour $\lambda>0$ et $f\in L^{2}(\mathcal{C},\nu)$ la solution faible $u$ appartient à l’espace de Sobolev $W^{2,2}(\mathcal{C},\nu)$, où $\nu$ est la mesure log-concave associée au système. Nous prouvons aussi des estimations maximales sur le gradient de $u$ qui permettent de montrer que $u$ satisfait des conditions au bord de Neumann au sens des traces à la frontière de $\mathcal{C}$. Les résultats généraux sont appliqués aux équations de réaction–diffusion de Kolmogorov et à l’équation de Cahn–Hilliard stochastique dans des ensembles convexes d’espaces de Hilbert appropriés.

Citation

Download Citation

Giuseppe Da Prato. Alessandra Lunardi. "Maximal Sobolev regularity in Neumann problems for gradient systems in infinite dimensional domains." Ann. Inst. H. Poincaré Probab. Statist. 51 (3) 1102 - 1123, August 2015. https://doi.org/10.1214/14-AIHP611

Information

Received: 25 September 2013; Revised: 3 March 2014; Accepted: 3 March 2014; Published: August 2015
First available in Project Euclid: 1 July 2015

zbMATH: 1330.35514
MathSciNet: MR3365974
Digital Object Identifier: 10.1214/14-AIHP611

Subjects:
Primary: 35B65, 35R15, 37L40

Rights: Copyright © 2015 Institut Henri Poincaré

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.51 • No. 3 • August 2015
Back to Top